MathSciNet Relay Station
MathSciNet bibliographic data
MR2313555 (2007m:34109) 34C28 (34A37 92D25)
Song, Xinyu; Li, Yongfeng Dynamic complexities of a Holling II two-prey one-predator system with impulsive effect. Chaos Solitons Fractals 33 (2007), no. 2, 463–478.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement